Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 87, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 20, 2011, 1:28 AM CDT for 8 counties in Tennessee. It was in force for 47 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2011, 1:28 AM CDT (06:28 UTC)
- Expired
- Apr 20, 2011, 2:15 AM CDT
- In force
- 47 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Davidson County, TN, Jackson County, TN, Macon County, TN, Robertson County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 24 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 1:30 AM CDT | TSTM WND DMG | Cross Plains, TN | TREES DOWN AT CROSS PLAINS. |
| Apr 20, 1:30 AM CDT | TSTM WND DMG | Nashville, TN | EMA REPORTS A DOZEN..OR SO...TREES DOWN ACROSS DAVIDSON COUNTY. |
| Apr 20, 1:30 AM CDT | TSTM WND DMG | Orlinda, TN | STRAIGHT LINE WINDS BLEW DOWN SEVERAL TREES FROM ORLINDA TO CROSS PLAINS. A LARGE METAL SIGN WAS BLOWN DOWN NEAR HIGHWAY 52 AND I 65. ESTIMATED WIND SPEEDS WERE 60 TO 70 MPH. |
| Apr 20, 1:31 AM CDT | TSTM WND GST 62 | Cross Plains, TN | 62 MPH WIND GUST MEASURED AT CROSS PLAINS. |
| Apr 20, 1:42 AM CDT | HAIL 1 | Portland, TN | 1 INCH HAIL REPORTED IN PORTLAND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 10:14 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.5 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1997 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1626 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
695
WUUS54 KOHX 200628
SVROHX
TNC037-087-111-147-159-165-169-189-200715-
/O.NEW.KOHX.SV.W.0087.110420T0628Z-110420T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
128 AM CDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
SMITH COUNTY IN MIDDLE TENNESSEE...
TROUSDALE COUNTY IN MIDDLE TENNESSEE...
WEST CENTRAL JACKSON COUNTY IN MIDDLE TENNESSEE...
MACON COUNTY IN MIDDLE TENNESSEE...
EASTERN ROBERTSON COUNTY IN MIDDLE TENNESSEE...
SUMNER COUNTY IN MIDDLE TENNESSEE...
WILSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 215 AM CDT
* AT 124 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
EXTENDED FROM PRICES MILL TO MILLERSVILLE TO BERRY HILL...AND WERE
MOVING EAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
PORTLAND...
RURAL HILL...
WESTMORELAND...
HARTSVILLE...
LAFAYETTE...
RED BOILING SPRINGS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM WEDNESDAY MORNING FOR
MIDDLE TENNESSEE.
&&
LAT...LON 3664 8584 3641 8580 3612 8592 3608 8648
3610 8650 3608 8651 3605 8686 3636 8681
3666 8685 3666 8659 3665 8656 3666 8654
3666 8642
TIME...MOT...LOC 0626Z 267DEG 53KT 3664 8672 3637 8669
3612 8673
$$
JLM1 follow-up statement
119
WWUS54 KOHX 200655
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
155 AM CDT WED APR 20 2011
TNC037-147-200705-
/O.CAN.KOHX.SV.W.0087.000000T0000Z-110420T0715Z/
DAVIDSON TN-ROBERTSON TN-
155 AM CDT WED APR 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ROBERTSON AND EASTERN
DAVIDSON COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA.
LAT...LON 3664 8584 3639 8579 3612 8592 3609 8632
3638 8627 3665 8630
TIME...MOT...LOC 0655Z 267DEG 53KT 3666 8619 3639 8616
3614 8620
$$
TNC087-111-159-165-169-189-200715-
/O.CON.KOHX.SV.W.0087.000000T0000Z-110420T0715Z/
SMITH TN-TROUSDALE TN-JACKSON TN-MACON TN-SUMNER TN-WILSON TN-
155 AM CDT WED APR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
WILSON...NORTHEASTERN SUMNER...MACON...WEST CENTRAL JACKSON...
TROUSDALE AND SMITH COUNTIES UNTIL 215 AM CDT...
AT 150 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTH OF WESTMORELAND TO 5 MILES WEST OF HARTSVILLE TO 5
MILES SOUTH OF LEBANON...MOVING EAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...CARTHAGE...GORDONSVILLE...RED BOILING SPRINGS AND SOUTH
CARTHAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3664 8584 3639 8579 3612 8592 3609 8632
3638 8627 3665 8630
TIME...MOT...LOC 0655Z 267DEG 53KT 3666 8619 3639 8616
3614 8620
$$
JLMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 10:57 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Apr 19, 10:57 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1057 PM CDT TUE APR 19 2011 .MESOSCALE UPDATE... PRESTORM UPDATE SHOWS HIGH 0-3 KM SRH W/POCKETS OF CAPE AROUND 2500 J/KG IN W MID TN. ACTIVITY APPROACHING MS RVR IN AR INTENSIFYING WITH IR TOPS TO -80 C. LINE OF STORMS WILL HOLD TOGETHER INTO W MID TN NEXT 2-4 HRS W/PROBABLE BOWS IN THE LINE AND BRIEF SPINUPS POSSIBE. OTW LOOKS TO BE DAMAGING WINDS. && .PREV DISCUSSION... /ISSUED 738 PM CDT TUE APR 19 2011/ UPDATE... BNA/DOD FT CAMPBELL RAOB SHOW CAPPED H8/7 LAYER. LITTLE IF ANY ACTIVITY EXPECTED AHEAD OF THE LINE. LINE OF STRONG TO SEVERE STORMS EXPECT TO MAINTAIN INTENSITY OR STRENGTHEN THIS EVENING. LINE WL SHIFT EAST OF THE MS RVR INTO THE NORTHWEST COUNTIES OF MID TN AS SOON AS 11 PM. PREV DISCUSSION... /ISSUED 252 PM CDT TUE APR 19 2011/ DISCUSSION...MAIN CONCERNS THIS FORECAST PERIOD INCLUDE SEVERE WX POTENTIAL LATE TONIGHT AND WEDNESDAY...AND LONG TERM TEMPERATURES AND RAIN PROBABILITIES. IT WAS A WARM AND BREEZY AFTERNOON WITH SUNNY TO PARTLY CLOUDY SKIES. GUSTY SOUTH SOUTHWEST WINDS OVER 30 MPH AT TIMES HAD HELPED WARM TEMPS INTO THE 80S. DEW POINTS HAD CLIMBED INTO THE LOWER 60S. THE LATEST SURFACE MAP SHOWED A LOW PRESSURE SYSTEM OVER MO. A STATIONARY FRONT EXTENDED EASTWARD ACROSS THE OH VALLEY...AND A COLD FRONT EXTENDED FROM THE LOW BACK ACROSS OK/TX. NUMEROUS SHOWERS AND STORMS HAD OCCURRED ACROSS THE OH VALLEY TODAY...AND THUNDERSTORMS WERE BEGINNING TO DEVELOP OVER MO. MID TN WAS RAIN FREE AND WILL BE INTO THE EVENING AS THE ATMOSPHERE REMAINS CAPPED. THE WIND ADVISORY WILL REMAIN IN EFFECT UNTIL 7 PM...WITH WIND GUSTS EXPECTED TO DIMINISH SLIGHTLY AROUND SUNSET. OVERNIGHT...THE LOW PRESSURE WILL LIFT QUICKLY TO THE GREAT LAKES REGION AS THE TRAILING COLD FRONT SWEEPS INTO THE MID STATE. SHOWERS AND THUNDERSTORMS WILL STRENGTHEN OVER THE MID MS VALLEY AHEAD OF THE FRONT THIS EVENING...THEN THE ACTIVITY WILL MOVE INTO MID TN LATE. STRONG THERMODYNAMICS AND ADEQUATE WIND FIELDS MAY PROMOTE A FEW CELLS AHEAD OF THE MAIN LINE WITH AN ISOLATED TORNADO THREAT. HOWEVER..THE MAIN SEVERE MODE IS EXPECTED TO BE A QLCS JUST AHEAD OF THE COLD FRONT WITH POCKETS OF DAMAGING WINDS. OUR NORTHWEST COUNTIES ARE IN A MODERATE RISK FOR SEVERE WX...WITH THE RISK TAPERING DOWN AS THE STORMS CROSS THE MID STATE. THE TORNADO THREAT WILL ALSO DIMINISH THROUGH THE NIGHT AS THE LOW PRESSURE AND STRONGEST WINDS LIFT WELL TO THE NORTH. STORMS ARE EXPECTED TO BEGIN IN OUR FAR NORTHWEST AREA AROUND 11 PM...BNA NEAR 1 AM...AND PLATEAU ABOUT 4 AM. RAINFALL AMOUNTS FROM 1 TO 1.5 INCH WILL BE COMMON. IT APPEARS THE BAND WILL BE NARROW AND FAST MOVING ENOUGH THAT ANY FLOOD THREAT WILL BE VERY LOCALIZED. ON WEDNESDAY...THE FRONT WILL TAKE ON A MORE WEST TO EAST ORIENTATION AS IT SETTLES SOUTHWARD ACROSS THE MID STATE. A FEW STRONG TO SEVERE THUNDERSTORMS MAY FLARE UP OVER OUR FAR SOUTH AND SOUTHEAST COUNTIES AS THE FRONT SLOWLY DRAGS THROUGH THERE IN THE AFTERNOON. SEVERE HAZARDS WITH THE STORMS WILL BE LOCALIZED DOWNBURST WINDS AND HAIL. ALSO...WITH MUCH WEAKER WIND FIELDS...THESE STORMS WILL MOVE MORE SLOWLY...AND COULD DUMP LOCALLY HEAVY RAINFALL AMOUNTS. PER DISCUSSION WITH MEG...SOME SOUTH TN COUNTIES MAY NEED FLASH FLOOD WATCHES ON WEDNESDAY IF THE FRONT BECOMES VERY SLOW. THE FRONT WILL SETTLE SOUTH OF TN WEDNESDAY NIGHT...BUT RETURN NORTH THURSDAY INTO EARLY FRIDAY. SCATTERED THUNDERSTORMS WILL DEVELOP AGAIN THURSDAY INTO FRIDAY...AND CONDITIONS WILL BE UNSTABLE ENOUGH THAT A FEW COULD BE BRIEFLY STRONG TO SEVERE. THE OUTLOOK FOR THE WEEKEND INTO EARLY NEXT WEEK PUTS MID TN IN A VERY WARM PATTERN. A STALLED FRONT WILL BE LOCATED TO OUR NORTH AND NORTHWEST. WAVES ALONG THIS FRONT MAY BRING SOME STRONG THUNDERSTORMS WITH DOWNPOURS AT TIMES...BUT MUCH OF THE PERIOD SHOULD BE RAIN FREE. TEMPERATURES WILL CLIMB WELL INTO THE 80S. MODELS...ESPECIALLY THE ECMWF...SHOW A SUMMER LIKE STRONG MID LEVEL RIDGE...SO WE WILL FORECAST TEMPS MUCH WARMER THAN MOS GUIDANCE FOR THE EXTENDED PERIOD. IF THE FRONT SAGS A LITTLE FARTHER SOUTH THAN INDICATED...IT COULD SPOIL OUR FORECAST...BUT MODES SEEM TO BE IN PRETTY GOOD AGREEMENT WITH THE RIDGE. IT APPEARS ANOTHER BIG SYSTEM WITH STORMS AND HEAVY RAINFALL WILL DEVELOP AROUND THE MIDDLE OF NEXT WEEK. 13 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 04
Hazardous weather outlook, Apr 19, 8:07 PM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 807 PM CDT TUE APR 19 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-201030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 807 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT... A COLD FRONT WILL SWEEP ACROSS THE REGION LATE TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR NORTHWEST MIDDLE TENNESSEE LATE THIS EVENING AND EARLY WEDNESDDAY MORNING. A SLIGHT RISK OF SEVERE THUNDERSTORMS REMAINS IN EFFECT ACROSS THE REST OF MIDDLE TENNESSEE TONIGHT...WITH A LINE OF STRONG TO POSSIBLY SEVERE STORMS. THE MAIN CONCERNS WITH SEVERE WEATHER WILL BE DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES...MAINLY FOR LOCATIONS NORTH AND WEST OF THE NASHVILLE. PONDING OF WATER ON AREA ROADWAYS IS EXPECTED WITH HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHERN MIDDLE TENNESSEE THROUGH NOON WEDNESDAY...AS THE COLD FRONT MOVES INTO NORTH ALABAMA WEDNESDAY AFTERNOON. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 04
In the hours before
Local storm report, Apr 20, 12:47 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1247 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND DMG 5 S CAMDEN 35.99N 88.10W
04/20/2011 BENTON TN LAW ENFORCEMENT
TREES DOWN ACROSS SOUTHERN PART OF BENTON COUNTY. POWER
OUTAGES REPORTED ACROSS THE COUNTY.
1230 AM HAIL DOVER 36.48N 87.84W
04/20/2011 U0.25 INCH STEWART TN LAW ENFORCEMENT
HAIL OF UNKNOWN SIZE NEAR DOVER.
&&
21Local storm report, Apr 20, 1:01 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
101 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM TSTM WND GST CLARKSVILLE 36.56N 87.35W
04/20/2011 M0 MPH MONTGOMERY TN BROADCAST MEDIA
55 MPH WIND GUST MEASURED IN CLARKSVILLE.
&&
21Local storm report, Apr 20, 1:11 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
111 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM TSTM WND GST CLARKSVILLE 36.56N 87.35W
04/20/2011 M55.00 MPH MONTGOMERY TN BROADCAST MEDIA
55 MPH WIND GUST MEASURED IN CLARKSVILLE.
&&
21Local storm report, Apr 20, 1:13 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
113 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 AM TSTM WND DMG 10 W CLARKSVILLE 36.56N 87.53W
04/20/2011 MONTGOMERY TN AMATEUR RADIO
TREES DOWN ACROSS NORTHWEST PORTION OF MONTGOMERY COUNTY.
&&
21Local storm report, Apr 20, 1:25 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
125 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM TSTM WND DMG CENTERVILLE 35.79N 87.45W
04/20/2011 HICKMAN TN LAW ENFORCEMENT
TREES DOWN ALONG THE SQUARE IN CENTERVILLE.
&&
21Local storm report, Apr 20, 1:27 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
127 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND DMG DICKSON 36.08N 87.38W
04/20/2011 DICKSON TN EMERGENCY MNGR
TREES DOWN IN DICKSON.
&&
21The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 12:03 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Dickson, Hickman, Houston, Humphreys, Lewis and 3 more | 42 min |
| Apr 20, 12:21 AM CDT | Tornado Warning | OHX | Stewart | 24 min |
| Apr 20, 12:44 AM CDT | Tornado Warning | OHX | Montgomery, Stewart | 31 min |
| Apr 20, 12:46 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Houston, Humphreys and 4 more | 44 min |
| Apr 20, 12:49 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Giles, Hickman, Lawrence and 7 more | 41 min |
| Apr 20, 1:07 AM CDT | Tornado Warning | OHX | Montgomery, Robertson | 23 min |
| Apr 20, 1:30 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Davidson, DeKalb, Giles, Lawrence and 7 more | 45 min |
| Apr 20, 1:32 AM CDT | Tornado Warning | OHX | Macon, Robertson, Sumner | 18 min |
| Apr 20, 2:09 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Cumberland, DeKalb, Fentress, Jackson, Macon and 7 more | 36 min |
| Apr 20, 2:11 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Cumberland, DeKalb, Giles and 8 more | 64 min |
| Apr 20, 3:11 AM CDT | Severe Thunderstorm Warning | OHX | Coffee, Cumberland, Fentress, Grundy, Overton, Putnam and 3 more | 49 min |
| Apr 20, 3:56 AM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis, Marshall | 34 min |
| Apr 20, 3:57 AM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis | 33 min |
| Apr 20, 4:05 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Maury, Wayne | 25 min |
| Apr 20, 4:12 AM CDT | Areal Flood Advisory | OHX | Lawrence, Lewis, Perry, Wayne | 2 hr |
| Apr 20, 5:58 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Maury | 22 min |
| Apr 20, 9:11 AM CDT | River Flood Advisory | OHX | Decatur, Hardin, Perry, Wayne | 6 days |
| Apr 20, 5:32 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 28 min |
| Apr 20, 5:56 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 19 min |
| Apr 20, 6:09 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis | 36 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.